# SDR 97ZZZX520

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N7813B
- Make and model: Cvac 340CVAC
- Aircraft serial: 265
- Engine: Pwa CB16
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Part number: 327626
- Condition: Rod Failed
- Location: Nr 8 Cyl
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON LEVEL FLIGHT AT 6,000 MSL, ENGINE BACKFIRED AND LOSS OF OIL PRESSURE.  ENGINE SHUT DOWN AND RETURN TO PTK.
